# SDR QXEA200601584

- Difficulty date: April 17, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Nicked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 FORWARD BAGGAGE DOOR SKIN HAS A SMALL GROUP OF NICKS ON SKIN BELOW DOOR HANDLE.  REPAIRED IAW RD 8/4-53-666, ISSUE 1.
